Partial regularity results for minimizers of quasiconvex functionals of higher order

  • Manfred Kronz

    Mathematisches Institut der Friedrich-Alexander-Universität, Erlangen-Nürnberg, Bismarckstr. 1 1/2, D-91054 Erlangen, Germany

Abstract

We consider minimizers uWm,p(Ω,RN)u \in W^{m,p}\left(\Omega ,ℝ^{N}\right) of uniformly strictly quasiconvex functionals F(u)=Ωf(Dmu)dLnF\left(u\right) = \int _{\Omega }f\left(D^{m}u\right)dL^{n} of higher order. Here Ω is a domain in Rnℝ^{n}, m⩾1, and f is a C2-integrand with growth of order p, p⩾2. Using the technique of harmonic approximation we give a direct proof of almost everywhere Cm,α-regularity for such minimizers.

Résumé

Nous étudions des minimiseurs uWm,p(Ω,RN)u \in W^{m,p}\left(\Omega ,ℝ^{N}\right) des fonctionnelles F(u)=Ωf(Dmu)dLnF\left(u\right) = \int _{\Omega }f\left(D^{m}u\right)dL^{n} uniformément strictement quasiconvexes du ordre 2m, m⩾1. Ici, Ω ⊂ ℝn est une domaine et f est une fonction de classe C2 avec une crossance du ordre p, p⩾2. À l'aide de la technique d'approximation harmonique nous obtenons une preuve directe pour la regularité de classe Cm,α pour les minimiseurs dans un ensemble ouvert \Omega \limits^{˜} \subset \Omega avec L^{n}\left(\Omega \\Omega \limits^{˜}\right) = 0.

Cite this article

Manfred Kronz, Partial regularity results for minimizers of quasiconvex functionals of higher order. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002), no. 1, pp. 81–112

DOI 10.1016/S0294-1449(01)00072-5